I used fitfirst for two weeks, but got no results so I was advised to switch to another medication called Harva and I have been using it for the past 5 days. The pills are supposed to be all natural slimming pills that control the appetite and help in fat burning. Starting a week ago, I started experiencing unusual feelings. I sometimes feel disoriented, I get severe mood swings and depression, I sometimes feel as if I am not present in the particular place or among the people I am with! And my reactions are a bit foreign to me, including that I suddenly could cry or wake up in the morning and start crying! Do these actions have anything to do with me using the diet pills?
I'm not sure what country you are posting from. I could not find any reputable information about Harva or FitFirst so can only assume the supplements are not FDA approved.
The FDA has warned that many marketed dietary supplements aren’t effective and some can cause serious side effects. They have found some supplements contain prescription drugs like sibutramine, withdrawn from the U.S. market in October 2010. Other ingredients discovered by the FDA include seizure medications, blood pressure treatments, and other drugs not FDA-approved.
Check with your health care provider first if you want to use a dietary supplement for weight loss.
Be weary with claims like "lose 10 pounds in one week", "magically melts fat away". Err on the side of caution, if it sounds too good to be true it probably is.
For more information on this topic visit: https://www.drugs.com/article/side-effects-weight-loss-drugs.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2016 • 0 answers
Loperamide - Can I twist open the capsules and put the powder in applesauce to take this medication?
Posted 26 May 2017 • 1 answer
Posted 22 Sep 2017 • 1 answer
Posted 21 Oct 2017 • 1 answer
Posted 15 Jan 2018 • 0 answers